Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Spectral localization in the hierarchical Anderson model

Author: Evgenij Kritchevski
Journal: Proc. Amer. Math. Soc. 135 (2007), 1431-1440
MSC (2000): Primary 47B80, 47A55, 93A13.
Published electronically: November 13, 2006
MathSciNet review: 2276652
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a large class of hierarchical Anderson models with spectral dimension $ {\rm d}\leq 2$ has only pure point spectrum.

References [Enhancements On Off] (What's this?)

  • [AM] Michael Aizenman and Stanislav Molchanov, Localization at large disorder and at extreme energies: an elementary derivation, Comm. Math. Phys. 157 (1993), no. 2, 245–278. MR 1244867
  • [Bo] Anton Bovier, The density of states in the Anderson model at weak disorder: a renormalization group analysis of the hierarchical model, J. Statist. Phys. 59 (1990), no. 3-4, 745–779. MR 1063180, 10.1007/BF01025849
  • [BS] Bleher, P. M., Sinai, Ya. G.: Investigation of the Critical Point in Models of the Type of Dyson's Hierarchical Models. Commun. Math. Phys. 33, (1973).
  • [DMS] R. Del Rio, N. Makarov, and B. Simon, Operators with singular continuous spectrum. II. Rank one operators, Comm. Math. Phys. 165 (1994), no. 1, 59–67. MR 1298942
  • [D] Freeman J. Dyson, Existence of a phase-transition in a one-dimensional Ising ferromagnet, Comm. Math. Phys. 12 (1969), no. 2, 91–107. MR 0436850
  • [G] A. Ya. Gordon, Pure point spectrum under 1-parameter perturbations and instability of Anderson localization, Comm. Math. Phys. 164 (1994), no. 3, 489–505. MR 1291242
  • [M1] S. Molchanov, Lectures on random media, Lectures on probability theory (Saint-Flour, 1992) Lecture Notes in Math., vol. 1581, Springer, Berlin, 1994, pp. 242–411. MR 1307415, 10.1007/BFb0073874
  • [M2] S. Molchanov, Hierarchical random matrices and operators. Application to Anderson model, Multidimensional statistical analysis and theory of random matrices (Bowling Green, OH, 1996) VSP, Utrecht, 1996, pp. 179–194. MR 1463464
  • [SW] Barry Simon and Tom Wolff, Singular continuous spectrum under rank one perturbations and localization for random Hamiltonians, Comm. Pure Appl. Math. 39 (1986), no. 1, 75–90. MR 820340, 10.1002/cpa.3160390105

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B80, 47A55, 93A13.

Retrieve articles in all journals with MSC (2000): 47B80, 47A55, 93A13.

Additional Information

Evgenij Kritchevski
Affiliation: Department of Mathematics and Statistics, McGill University, 805 Sherbrooke Street West, Montreal, Quebec, Canada H3A 2K6

Received by editor(s): December 8, 2005
Published electronically: November 13, 2006
Additional Notes: This work was supported in part by an FQRNT grant.
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.